ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Оценка голоморфных решений обыкновенных дифференциальных уравнений

Бабаджанянц, Л. К. and Мгоян, П. Б. (1982) Оценка голоморфных решений обыкновенных дифференциальных уравнений. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (2). pp. 83-91. ISSN 00002-3043

[img]
Preview
PDF
Download (1242Kb) | Preview
    Item Type: Article
    Additional Information: Սովորական դիֆերենցիալ հավասարումների հոլոմորֆ լուծումների գնահատումը։ The estimation of the golomorphic solutions of ordinary differential equations.
    Uncontrolled Keywords: Բաբաջանյանց Լ. Կ., Մհոյան Փ. Հ., Babadzanjanz L. K., Mgojan P. B.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 14:17
    Last Modified: 25 Dec 2012 10:32
    URI: http://mathematics.asj-oa.am/id/eprint/1464

    Actions (login required)

    View Item